Publisher URL: https://ejde.math.txstate.edu/Volumes/2011/111/seifert.pdf
Title: Gordon type theorem for measure perturbation
Language: English
Authors: Seifert, Christian  
Issue Date: 2011
Publisher: Southwest Texas State Univ.
Source: Electronic Journal of Differential Equations, Vol. 2011 (2011), No. 111, pp. 1–9. ISSN: 1072-6691
URI: http://hdl.handle.net/11420/11156
ISSN: 1072-6691
Journal: Electronic journal of differential equations 
Institute: Mathematik E-10 
Document Type: Article
Appears in Collections:Publications without fulltext

Show full item record

Page view(s)

23
Last Week
0
Last month
checked on Jul 5, 2022

Google ScholarTM

Check

Add Files to Item

Note about this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.